# SDR DALA2017083106472

- Difficulty date: August 30, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 72,630 hours, 53,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Mid Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR SILL HAS CORROSION AT LOWER ZEE ANGLE BETWEEN STOPS AND FWD OF FWD STOP. REPAIRED THE DOOR SILL IAW SRM 53-05, FIG 123, OPTION 2.
